본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

C*-compactness in L-Fuzzy Topological Spaces

Saad, Ali Kandil    (Mathematics Department, Faculty of Science, Helwan University   ); Tantawy, Osama A. E.    (Mathematics Department, Faculty of Science, Zagazig University   ); Yakout, Mohammed Mostafa    (Mathematics Department, Faculty of Education, Ain Shams University   ); Saleh, Salem Ali M.    (Mathematics Department, Faculty of Education, Ain Shams University  );
  • 초록

    In this paper we introduce stronger form of the notion of cover so-called p-cover which is more appropriate. According to this cover we introduce and study another type of compactness in L-fuzzy topology so-called $C^*$ -compact and study some of its properties with some interrelation.


  • 주제어

    L-Fuzzy topology .   quasi-coincident .   p-cover .   C-compact .   $C^*$-compact.  

  • 참고문헌 (26)

    1. C.L. Chang, 'Fuzzy topological spaces', J. Math. Ana. App., vol. 24, pp. 182-190, 1968 
    2. B. Hutton, 'Products of fuzzy topological spaces', Topology Appl., vol. 11, pp. 59-67, 1980 
    3. Y-M. Liu, L. Mao-Kang, 'Fuzzy topology'. World Scientific Publishing, Singapore, 1997 
    4. D.S. Zhao, 'The N- compact-ness in L-fuzzy topological spaces', J. Math. Anal. Appl., vol. 128, pp. 64?70, 1987 
    5. R. Erturk, 'Some results on fuzzy compact spaces', Fuzzy Sets Sys., vol. 70, no. 1, pp. 107?112, 1995 
    6. Fu-Gui Shi, 'A new definition of fuzzy compactness', Fuzzy Sets and Sys., vol. 158, pp. 1486-1495, 2007 
    7. G.-J. Wang, 'A new fuzzy compactness defined by fuzzy nets', J. Math. Anal. Appl., vol. 94, pp. 1?23, 1983 
    8. M.W. Warner, R.G. McLean, 'On compact Hausdorff L-fuzzy spaces', Fuzzy Sets and Sys., vol. 56, pp. 103-110, 1993 
    9. B. Hutton, 'Normality in fuzzy topological spaces', J. Math. Anal. Appl., vol. 50, pp. 74?79, 1975 
    10. M. Alimohammady, M. Roohi, 'Compactness in fuzzy minimal spaces', Chaos, Solitons and Fractals, vol. 28, pp. 906-912, 2006 
    11. D. N. Georgiou, B. Papadopoulos, 'On fuzzy compactness', vol. 233, pp. 86-101, 1999 
    12. A. Kandil , A. M. Abd-Allah, 'Fuzzy Q-proximity spaces', Bull. Fac. Sci. Assiut Univ., vol. 14, pp. 107-120, 1985 
    13. T. E. Gantner, R. C. Steinlage, R.H. Warren, 'Compactness in fuzzy topological spaces', J. Math. Anal. Appl., vol. 56, pp. 547?562, 1978 
    14. S. Gottwald, 'Fuzzy points and local properties of fuzzy topological spaces', Fuzzy Sets and Sys., vol. 5, pp. 199-201, 1981 
    15. A. Kandil, O. Tantawy, M. Yakout, S. Saleh, 'Regularity and separation axioms on L-fuzzy topological spaces', J. Egy. Math. Soc., to appear 
    16. R. Lowen, 'A comparison of different compactness notions in fuzzy topological spaces', J. Math. Anal. Appl., vol. 64, pp. 446?454, 1978 
    17. S.S. Thakur, R.K. Saraf, '$\theta$-compact fuzzy topological spaces', Mathematica Bohemica 120, vol. 3, pp. 299-303, 1995 
    18. G.-J.Wang, Theory of L-fuzzy topological spaces, Shanxi Normal Univ. Press, Xi'an, 1988 
    19. S. Nanda, 'Strongly compact fuzzy topological spaces', Fuzzy Sets and Sys., vol. 42, pp. 259?62, 1991 
    20. S.R.T. Kudri, 'Compactness in L-fuzzy topological spaces', Fuzzy Sets and Sys., vol. 67, pp. 329-336, 1994 
    21. M. D. Weiss, 'Fixed point, separation and induced topologies for fuzzy sets', J. Math. Anal. Appl., vol. 50, pp. 142?150, 1975 
    22. Fu-Gui Shi, 'a new notion of fuzzy compactness in L topology-ical spaces', Information Sciences, vol. 173, pp. 35-48, 2005 
    23. Erdal Ekici, 'On fuzzy covering properties', Periodica Math. Hungarica, vol. 54, no. 1, pp. 77-84, 2007 
    24. H. Aygun, S. R. T. Kudri, M. W. Warner, 'Relative compactness in L-fuzzy topological spaces', Fuzzy Sets Sys. vol. 116, pp. 311-316, 2000 
    25. Erdal Ekici, 'More on $\theta$-compact fuzzy topological spaces', Chaos, Solitons and Fractals, vol. 2864, pp. 1157-1161, 2006 
    26. J.J. Chadwick, 'A generalized form of compactness in fuzzy topological spaces', J. Math. Anal. Appl., vol. 162, pp. 92?110, 1991 
  • 이 논문을 인용한 문헌 (1)

    1. 2013. "" International journal of fuzzy logic and intelligent systems : IJFIS, 13(3): 224~230     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기